# SDR VNAA202009029996

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEPS AFT WEB REPAIR HAS MULTIPLE CRACKS AROUND ORIGINAL SKIN FASTENER HOLES.  MULTIPLE DEFORMED FASTENER HOLES, AND MULTIPLE RIVET SHOP HEADS ARE MISFORMED.  REPAIRED IAW  EO CL-600-2C10-52-LO0537 DATED 8-19-2020.
